Children's Advil Dye Free Grape Flavour
Children's Advil Dye Free Grape Flavour
Health Yourself Today

Children's Advil Dye Free Grape Flavour

Regular price $11.99 $0.00

Children's Advil provides up to 8 hours of relief of children's fever, and also relieves pain due to colds or flu, sore throat, immunization, and earache.

Directions: If possible, use weight to dose; otherwise use age. Shake welland ensure that all the contents of the dosage cup are taken. Doses may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor. Do not use longer than 3 days for a fever or 5 days for pain relief.

Caution: Keep out of reach of children. Talk to a doctor if the pain or fever persists for more than 3 days. Do not use: if child has kidney or liver or heart disease, ulcer, nasal polyps, high blood pressure or is dehydrated due to vomiting, diarrhea or lack of fluid intake; right before or after heart surgery. Do not exceed the recommended dose unless advised by a doctor.
Warning: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, contact a doctor or Poison Control Centre at once even if there are no symptoms.

Medicinal Ingredient: Ibuprofen 100mg/5mL
Non-Medicinal Ingredients: Citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.